# SDR R61A2021102200823

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N436YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000424
- Aircraft time: 18,095 hours, 12,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 012098
- Condition: Inoperative
- Location: Zone 100
- Part time: 18,095 hours, 12,201 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY LIGHT DOES NOT LIGHT UP. R&R #2 EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-50-01.
